# SDR AWXA200300770

- Difficulty date: July 1, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 5,863 hours, 2,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Lavator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - EMERGENCY EQUIPMENT - THE AFT CENTER EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PLACED ON MEL 25-60-08, COND 1 FLASHLIGHT INOPERATIVE.  WHEN AIRCRAFT ARRIVED IN PHX MAINTENANCE REMOVED AND REPLACED THE AFT CENTER EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
